# SDR ASAA0771535

- Difficulty date: March 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 24,156 hours, 9,985 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Loose
- Location: Bs 243-260
- Component part number: 141A76503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RETRACT ACTUATOR UPPER ATTACH LUG BEARING IS LOOSE AND MIGRATING REPAIRED IAW SRM 51-40-02.
